Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ella27

Moisturizer + Adapalene = ?

Recommended Posts

Hi!

I was just prescribed Adapalene/differin and was told not to wear moisturizer. Well it got SO dry and painful that I called my derma and he said I could use a little cetaphil moisturizer. Thank goodness. But the reason he told me not to use moisturizer was because it clogs pores so now I'm worried all this effort I put into clearing my skin might bite me in the but. Will using moisturizer on my face ( Ill usually only be putting it on once in the morning ) lessen my chances of getting clear skin while on this medication. Thank you!

Ella :)

Share this post


Link to post
Share on other sites

I really just let my face get used to it, and now it only gets dry when i do some heavy spot treating. I use Neutrogena Oil-Free moisturizer when I needed it, and I don't really think it clogs pores, who knows. Good luck with the Adapalene, i've been on that with Doxycycline for about 4 months and it's cleared up really well!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×